Deformations of product-quotient surfaces and reconstruction of Todorov surfaces via Q-Gorenstein smoothing

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 196
  • Download : 0
Publisher
Mathematical Society of Japan
Issue Date
2015-08
Language
English
Citation

Advanced Studies in Pure Mathematics, v.65, pp.159 - 185

URI
http://hdl.handle.net/10203/205619
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0